RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Parfinovich, N V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:395
Abstract pages:1546
Full texts:500
References:193

http://www.mathnet.ru/eng/person35594
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. V. F. Babenko, N. V. Parfinovich, S. A. Pichugov, “Kolmogorov-Type Inequalities for Norms of Riesz Derivatives of Functions of Several Variables with Laplacian Bounded in $L_\infty$ and Related Problems”, Mat. Zametki, 95:1 (2014),  3–17  mathnet  mathscinet  elib; Math. Notes, 95:1 (2014), 3–14  isi  scopus
2011
2. V. F. Babenko, N. V. Parfinovich, “Kolmogorov-type inequalities for the norms of Riesz derivatives of multivariable functions and some applications”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  60–70  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 9–20  isi  scopus
2010
3. V. F. Babenko, N. V. Parfinovich, “On the Exact Values of the Best Approximations of Classes of Differentiable Periodic Functions by Splines”, Mat. Zametki, 87:5 (2010),  669–683  mathnet  mathscinet; Math. Notes, 87:5 (2010), 623–635  isi  scopus
2009
4. V. F. Babenko, N. V. Parfinovich, “Exact Values of Best Approximations for Classes of Periodic Functions by Splines of Deficiency 2”, Mat. Zametki, 85:4 (2009),  538–551  mathnet  mathscinet  zmath; Math. Notes, 85:4 (2009), 515–527  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020